# SDR SIMA20151228002

- Difficulty date: December 28, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 38,155 hours, 34,463 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

WHILE STARTING AT THE GATE, APU FIRE WARNING ON EICAS MSG WITH A BURNING SMELL.  DEFERRED APU M PROCEDURES COMPLIED WITH IAW 49-1.  PERFORMED INSPECTION OF APU FIRE WARNING IAW TASK 05-50-11-200-801-A.  PERFORMED SEVERAL START CYCLES OF APU IAW 49-10-00-910-802-A & LET RUN FOR SEVERAL MINUTES EACH TIME.  NO FAULTS OR DEFECTS NOTED AT THIS TIME, MEL RESTORED.  END  ITEM LOG PAGE 2897500 APU FIRE WARNING ON EICAS APU BOTTLE DISCHARGED.  PERFORMED GVI INSIDE APU COWLING IAW AMM 49-11-01, NO DEFECTS NOTED.  DEFERRED APU FIRE EXTINGUISHING SYS IAW 26-6.  R & R APU FIRE EXT  BOTTLE IAW AMM TASK 26-22-01-000-801-A & 26-22-01-400-801-A.  MEL RESTORED.
